# SDR AALA202104149012

- Difficulty date: April 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 61,681 hours, 24,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 146A53423
- Condition: Worn
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERSIZED HOLES DUE TO WEAR IN UPPER SPLICE PLATE OF MAIN CABIN FLOORBEAM AT STA 887 AND RBL 45.5. REPLACED SPLICE PLATE WITH NEW IAW BAC DWG 146A5525 AND B737 NG SRM 51-40-02.
